# SDR 20010418CW004

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5590B
- Make and model: Cessna 182
- Aircraft serial: 33590
- Engine: Cont O470*
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Condition: Damaged
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BATTERY CABLE WAS BARE IN MANY PLACES INCLUDING THE PENETRATION OF THE FIREWALL.  IT HAD ALSO BEEN PENETRATED BY A SCREW THROUGH THE BELLY OF AIRCRAFT, JUST FORWARD OF THE BATTERY BOX.
